# SDR QXEA200501125

- Difficulty date: July 19, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 17,865 hours, 35,932 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Condition: Malfunctioned
- Location: De Ice System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - DE-ICE PRESSURE ON DURING DESCENT (9 PSI) DURING TAXI PRESSURE RETURNED TO NORMAL (SELECTED BOOT AIR TO ISO AS PER CHECKLIST). REPLACED NR 1 & 2 LOW PRESSURE SWITCHES (55) PERFORMED FUNCTIONAL CHECK OF BLEED AIR SYSTEM IAW AMM 21-11-00, PAGES 501-503. OPERATIONAL CHECK GOOD. NO DE-ICE PRESSURE CAUTION NOTED. AIRCRAFT RETURNED TO SERVICE.
